MathSciNet Relay Station
MathSciNet bibliographic data
MR1348294 58F14 (34C23 34C35 58F25)
Kappos, Efthimios The Conley index and global bifurcations. I. Concepts and theory. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 5 (1995), no. 4, 937–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement